Office Office 30 (C3b/148)
E-mail tokmagambetov@crm.cat
Position CRM Postdoctoral Researcher
Other funding Beatriu de Pinós Programme
Research interests Analysis & PDE
Group Harmonic Analysis and Approximation Theory
Tokmagambetov, Niyaz
Biosketch

I graduated in 2009 and obtained the PhD degree in Mathematics from Al-Farabi Kazakh National University (Kazakhstan) in 2015. From May 2022, I am a Post-Doctoral Researcher (Beatriu de Pinós Programme) at the Centre de Recerca Matemàtica.

2015: PhD in Mathematics,  Al-Farabi Kazakh National University, Almaty, Kazakhstan.

2016-2017: Guest Researcher at Imperial College London, United Kingdom.

2019-2022: Post-doctoral Researcher at Ghent University, Belgium.

2022: Beatriu de Pinós Fellow at CRM, Barcelona.

 

Download curriculum
Other Research Interests
  • Partial Differential Equations (PDEs);
  • (Non–)Harmonic Analysis on Manifolds;
  • Pseudo-differential operators;
  • (Non–local) Boundary Value Problems;
  • Very weak solutions for PDEs with irregular coefficients and data;
  • Fractional Integro–Differential Operators;
  • Nonlinear (Damped) Wave equations;
  • Inverse (Spectral) Problems;
  • Spectral theory;
  • Numerical Analysis;
  • PDEs on graded Lie groups;
Selected publications
  1. Altybay, A.; Ruzhansky, M.; Sebih, M. E.; Tokmagambetov, N. The heat equation with strongly singular potentials. Appl. Math. Comput. 399 (2021), Paper No. 126006, 15 pp.
  2. Ruzhansky, M.; Tokmagambetov, N.; Yessirkegenov, N. Best constants in Sobolev and Gagliardo-Nirenberg inequalities on graded groups and ground states for higher order nonlinear subelliptic equations. Calc. Var. Partial Differential Equations 59 (2020), no. 5, Paper No. 175, 23 pp.
  3. Muñoz, J. C.; Ruzhansky, M.; Tokmagambetov, N. Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters. J. Math. Pures Appl. (9) 123 (2019), 127–147.
  4. Tokmagambetov, N.; Torebek, B. T. Green's formula for integro-differential operators. J. Math. Anal. Appl. 468 (2018), no. 1, 473–479.
  5. Ruzhansky, M.; Tokmagambetov, N. Nonlinear damped wave equations for the sub-Laplacian on the Heisenberg group and for Rockland operators on graded Lie groups. J. Differential Equations 265 (2018), no. 10, 5212–5236.
  6. Ruzhansky, M.; Tokmagambetov, N. Wave equation for operators with discrete spectrum and irregular propagation speed. Arch. Ration. Mech. Anal. 226 (2017), no. 3, 1161–1207.
  7. Delgado, J.; Ruzhansky, M.; Tokmagambetov, N. Schatten classes, nuclearity and nonharmonic analysis on compact manifolds with boundary. J. Math. Pures Appl. (9) 107 (2017), no. 6, 758–783.
  8. Ruzhansky, M.; Tokmagambetov, N. Nonharmonic analysis of boundary value problems. Int. Math. Res. Not. IMRN 2016, no. 12, 3548–3615.